# SDR UG8A2015072401

- Difficulty date: July 24, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N211CC
- Make and model: Cessna 680CE
- Aircraft serial: 6800034
- Aircraft time: 3,010 hours, 2,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69213729
- Condition: Corroded
- Location: Rt Wing
- Part time: 3,010 hours, 2,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RT UPPER WING SKIN ASSEMBLIES AT WS 37.00, CORROSION WAS FOUND AT 3 LOCATIONS.  DAMAGE AREA A , BETWEEN CTR SPAR & AFT SPAR INBD OF WS 37.  DAMAGE AREA B, BETWEEN CTR SPAR & AFT SPAR OTBD OF WS 37.  DAMAGE AREA C, BETWEEN FWD SPAR & CTR SPAR OTBD OF WS 37.  BLENDED 3 LOCATIONS OF CORROSION AT WS 37 IAW REPORT S-0-0034 04RD.  PERFORMED EDDY CURRENT INSPECTION OF BLENDED AREAS IAW THE MODEL 680 NON-DESTRUCTIVE TESTING MANUAL, PART 6 EDDY CURRENT, CHAPTER 20-00-02, EDDY CURRENT SURFACE TECHNIQUES GENERAL.  DETERMINED MATERIAL THICKNESS REMAINING IS WITHIN THE LIMITS SHOWN IN TABLE 2 0-1 OF REPORT S-680-0034 04RD.  CLEANED, TREATED & PRIMED THE BLENDED AREAS IAW SRM, CHAPTER 51-20-01.  PROTECTIVE TREATMENT OF METAL.  RE-INSTALLED EXISTING TYPE & SIZE FASTENERS OF SUITABLE LENGTHS IAW THE SRM CHAPTER 51-40-03.
